# SDR RAIA00703058

- Difficulty date: March 21, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 20,735 hours, 18,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5566 - STL - EMERGENCY LIGHT INOP AT FLOOR PROXIMITY LIGHT.  MAINTENANCE RESEATED CONNECTOR, SYSTEM CHECK GOOD.
